A product formula for the seiberg-witten invariants and the generalized thom conjecture

John W. Morgan, Zoltan Szabo, Clifford Henry Taubes

Research output: Contribution to journalArticle

85 Scopus citations
Original languageEnglish (US)
Pages (from-to)706-788
Number of pages83
JournalJournal of Differential Geometry
Volume44
Issue number4
DOIs
StatePublished - Jan 1 1996

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'A product formula for the seiberg-witten invariants and the generalized thom conjecture'. Together they form a unique fingerprint.

  • Cite this